# SDR AALA201511109002

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N730US
- Make and model: Airbus A319-112
- Aircraft serial: 1182
- Aircraft time: 44,097 hours, 25,576 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B6P
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, ADVANCED THRUST LEVERS, NR 1 ENG DID NOT SPOOL UP, REJECTED, SLOW SPEED, TAKEOFF.  GOT 'AUTO FLIGHT AUTO THRUST OFF ECAM.  RETURNED TO GATE.  ACCOMPLISHED OPERATIONAL TEST OF THE ENG & AUTO THRUST SYS ISOLATION IAW AMM TASK 22-30-00-710-003A.  PARAMETERS NORMAL, GND CONFIDENCE TESTED OK.
